# SDR CA071113006

- Difficulty date: November 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,602 hours
- Engine: Ge CF343A1
- System (JASC): 3340 · Exterior Lighting
- Part: Camlock
- Part number: BJ10021003
- Condition: Worn
- Location: Light
- Component: Light, Bruce, BJ10021003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OVERNIGHT MAINTENANCE INSPECTION IT WAS DISCOVERED THAT THE LT WING INSPECTION LIGHT LENS WAS MISSING TOGETHER WITH THE BULB HOLDER LEAVING THE WIRES EXPOSED. WHEN THE FAIRING WAS REMOVED TO REPLACE THE ASSEMBLY IT WAS NOTICED THAT A CAMLOC NUT HAD BEEN STRETCHED CAUSING THE FASTENER TO BE LOOSE. FORTUNATELY THE MISSING PARTS DID NOT DAMAGE THE AIRCRAFT OR THE ENGINE. (TC NR20071113006)
